Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sore spot on both lips of labia, tried loataderm, gives only temporary relief. What to do ?

on my labia i have spot on both lips . its sore at times. my caregiver says it looks like blood vessels that are doctor gave me loataderm but they are still there. i have a super-pubic cathater which was done Dec 2012. i got it in jan 2013 and still there. they will disappear for a bit, then they come back.. when i get a lot of pain down there,my caregiver checks and says they re back. do you have any idea what it might be. AAAA
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility of some infection or folliculitis, that might have led to ulcer on one side.
And that ulcer might have caused contact ulcer on the other side at same spot.
Immobility, warm and humid areas will encourage these type of lesions.
So better to get examined by the gynecologist.
If she recommends you can go for swab culture and sensitivity from the ulcer.
One course of antibiotics and local anti - inflammatory creams can help in curing the lesions.
Try to change inner wear frequently and keep the area dry.
Sitz bath can give some relief.
Take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor